Consequences of Prednisone Weight Gain – Not Just the Belly!
We all know the #1 side effect of prednisone is weight gain.
Obviously, we dread leaving home.
Your’e not proud of looking like you’re pregnant when there’s no baby on the way.
And you’re not happy with your moon face.
So we’re vain. Is that all?
Nope. There’s more to it.
Prednisone weight gain isn’t just embarrassing.
Learn about the risks at Dr. Megan’s LIVE Prednisone Q&A on the Prednisone Pharmacist Page.
Vitamin D Reduced Diabetes RiskPreventing Risk of Diabetes with Vitamin D I got bad news from my rheumatologist My rheumatologist ordered some...
Metformin for Moon Face?Reducing Moon Face and Weight Gain with Metformin? Hello Prednisone Warrior, A cheap, naturally occurring...
Herbs to Replace prednisone? Prevent Osteoporosis?Natural Alternative to Replace Prednisone? Plus Herbal Medicines for the Prevention of Osteoporosis Do you...